# SDR AALA20060336

- Difficulty date: May 26, 2006
- Submitted: May 30, 2006
- Operation: Air carrier
- Aircraft: N371AA
- Make and model: Boeing 767323
- Aircraft serial: 25198
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Disconnected
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LAX - EMERGENCY LIGHT AT SEAT 22B INOPERATIVE.  RECONNECTED CONNECTOR AT SIDEWALL FOR INOPERATIVE EMERGENCY LIGHT AT SEAT 22B.  SYSTEM GROUND CHECKED NORMAL OPERATION.
